Universal oscillations of high derivatives

Research output: Contribution to journalArticle (Academic Journal)peer-review

24 Citations (Scopus)
Translated title of the contributionUniversal oscillations of high derivatives
Original languageEnglish
Pages (from-to)1735 - 1751
Number of pages17
JournalProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume461 (2058)
DOIs
Publication statusPublished - 8 Jun 2005

Bibliographical note

Publisher: The Royal Society

Cite this